# SDR GLBA20030638

- Difficulty date: June 11, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 16,543 hours, 18,279 cycles
- Engine: Pwa PW118A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1098129
- Part serial: 1894
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 1,272 hours, 1,094 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT PACK PRODUCED SMOKE IN THE CABIN.  REMOVED AND REPLACED RIGHT ENGINE BLEED VALVE.
